MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V LEVEL 1 HOTLINE FLUID WARMER, 390; WARMER, THERMAL, INFUSION FLUID
Model Number HL-390
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the temperature was not accurate intermittently and tubing fell off while the unit was on and working which created a mess of fluid on the floor.The unit was not dropped there was no delay of therapy.There was no patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
D9: 11/5/2025.H6: codes were updated.One device was returned for investigation.The reported issue was: "temperature was not accurate intermittently and tubing fell off while the unit was on and working." the reported issue was unable to be replicated.Visual and functional testing was performed.Upon further investigation visual inspection found parts damaged: aux seal.Calibrated the unit, performed pvt, conducted an electrical test, and ran 40-minute and 15-minute runtime tests.Review of service history found no service within the last 12 months.Device passed all testing criteria post repair.The probable cause of the reported issue is unknown.

Brand Name
LEVEL 1 HOTLINE FLUID WARMER, 390
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km 21
apodaca nl, cp
parque industrial monterrey
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23428761
Report Number3012307300-2025-11960
Device Sequence Number9854349
Product Code LGZ
UDI-Device Identifier10695085002796
UDI-Public(01)10695085002796(11)190814
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHL-390
Device Catalogue NumberCON-HL-390
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown